| Model Number |
03P6822 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier complete entry = sample id (b)(4) and sample id (b)(4).All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed a falsely elevated magnesium result for two patients on an architect c4000 analyzer.The following data was provided (customer¿s reference range is 1.60-2.60 mg/dl): sample id (b)(4) initial result was 8.14, repeat was 2.11 mg/dl sample id (b)(4) initial result was 3.2, repeat was 1.3, repeated on another analyzer was 1.2 mg/dl.There was no impact to patient management reported.
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for the increased result for the product.Return testing was not completed as returns were not available.Decontamination process was performed to remove the contamination/growth observed around water/air line of water bath after which magnesium precision was performed and was within specification.Manufacturing documentation was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency for the architect magnesium, lot number 86785un21, was identified.